# SDR FDEA201404230796

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N852223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO DOOR CUT OUT NUTPLATE RETAINING STRAP HAS CORROSION. COMPLIED WITH EA F-5310-T0306966 PT 1, TITLE FUSELAGE, MAINFRAME, ACCOMPLISH EXISTING REPAIR AT LOWER NR 2 CARGO DOOR WAY LOWER MAIN SILL STATION 1391, 1400, 1406 & 1429.      REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
